# SDR VTZA97474

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 14014920
- Condition: Failed
- Location: Nr 2 Wheel
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6270 - IAD-EWR - ABORTED TAKEOFF, DUE TO ANTI-SKID WARNING LIGHT ILLUMINATED DURING TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 41086, MEL 32-6.  MAINTENANCE CLOSED DMI 41086 ON 8-21-97 BY REMOVING AND REPLACING NR 2 WHEEL TRANSDUCER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
